Previous |  Up |  Next

Issue 2,  Volume 42, 2006 (Archivum Mathematicum)

103-114 Local interpolation by a quadratic Lagrange finite element in 1D.  Dalík, Josef
115-123 Periodic solutions for differential inclusions in ${\Bbb R}^N$.  Filippakis, Michael E.; Papageorgiou, Nikolaos S.
125-133 Slant Hankel operators.  Arora, S. C.; Batra, Ruchika; Singh, M. P.
135-140 Spaces with $\sigma$-locally countable weak-bases.  Li, Zhaowen
141-149 Oscillation criteria for second order nonlinear differential equations.  Baculíková, Blanka
151-158 On the limit points of the fractional parts of powers of Pisot numbers.  Dubickas, Artūras
159-166 Asymmetric decompositions of vectors in $JB\sp *$-algebras.  Siddiqui, Akhlaq A.
167-174 Some properties on the closed subsets in Banach spaces.  Maaden, Abdelhakim; Stouti, Abdelkader
175-184 A description of derivations of the algebra of symmetric tensors.  Heydari, A.; Boroojerdian, N.; Peyghan, E.
185-194 Hille-Wintner type comparison kriteria for half-linear second order differential equations.  Došlý, Ondřej; Pátíková, Zuzana
195-203 Geometric structures on the tangent bundle of the Einstein spacetime.  Janyška, Josef
Partner of
EuDML logo